# SDR USAA2011102800010

- Difficulty date: October 28, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 58,419 hours, 38,753 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Track
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT HIS SEAT WAS DIFFICULT TO SLIDE.  MAINTENANCE LUBRICATED THE SEAT TRACKS.
